Show simple item record  

dc.contributor.authorDelbourgo, Danielen_NZ
dc.date.accessioned2015-07-14T23:00:29Z
dc.date.available2015en_NZ
dc.date.available2015-07-14T23:00:29Z
dc.date.issued2015en_NZ
dc.identifier.citationDelbourgo, D. (2015). On trivial p-adic zeroes for elliptic curves over Kummer extensions. New Zealand Journal of Mathematics, 45, 33–38.en
dc.identifier.issn1179-4984en_NZ
dc.identifier.urihttps://hdl.handle.net/10289/9461
dc.description.abstractWe prove the exceptional zero conjecture is true for semistable elliptic curves E/Q over number fields of the form F(e²ⁿⁱ⁄qⁿ, ∆₁¹⁄qⁿ , . . . , ∆₁¹⁄ⁿd) where F is a totally real field, and the split multiplicative prime p ≠ 2 is inert in F(e²ⁿⁱ⁄qⁿ) ∩ R.
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherNZ Mathematical Societyen_NZ
dc.relation.urihttp://nzjm.math.auckland.ac.nz/index.php/On_Trivial_p-adic_Zeroes_for_Elliptic_Curves_Over_Kummer_Extensionsen_NZ
dc.rightsThis article has been published in New Zealand Journal of Mathematics. Used with permission.
dc.titleOn trivial p-adic zeroes for elliptic curves over Kummer extensionsen_NZ
dc.typeJournal Article
dc.relation.isPartOfNew Zealand Journal of Mathematicsen_NZ
pubs.begin-page33
pubs.elements-id128069
pubs.end-page38
pubs.volume45en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record